Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: coming off lithium? Roslynn

Posted by linkadge on May 31, 2021, at 13:24:35

In reply to coming off lithium?, posted by Roslynn on May 29, 2021, at 9:37:24

Hi Roslynn,

I assume you've consulted with your doctor regarding this. My mother had some kidney impairment from lithium, but the psychiatrist said that (given her age) the impairment was not bad enough to warrant a complete discontinuation.

Do you need to come off it all? Could you continue to take a lower dose (i.e. 300mg)? For additional mood stabilization, you could first look to valproate, tegretol or lamictal. If neither of these are suitable, you could look to antipsychotics.

Linkadge



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1115372
URL: http://www.dr-bob.org/babble/20210418/msgs/1115402.html